Couldn't find what you looking for?

TRY OUR SEARCH!

I recently went to have my yearly pap smear and found out I had an std tich and vaginiosis or something like sorry I forgot the name any how I took the antibiotics prescribed and after I still had a discharge so they checked again and said everything was fine that my discharge is normal and that I'm healthy. So now I have a yeast infection from I guess the constant wetness I have and I hate being wet all the time so much that I have to wear a pantyliner. I havent done anything different the only thing I can think of is I changed birth control pills, same dose just different brand,could that be it? THANK YOU.

Loading...

Progestin-based birth control methods do tend to cause a heavier vaginal discharge. This is because the cervic is overstimulated by the progesterone. Although normal vaginal discharge while on the pill can be quite heavy, it still should not contain clots or clumps, have a foul odor, or a strange color like green or yellow. (Red/pink is quite usual while on the pill as well.) 

Of course, any time you are worried you should see your doctor if you can, and if this really bothers you you may look into non-hormonal birth control like an IUD (Paragard), but I don't think you need to be concerned about your health. 

Reply

Loading...